Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Charrueau
Title: Complexes linéaires. Faisceaux de complexes linéaires. Suites et cycles de complexes linéaires conjugués
Additional book information: Paris, Gauthier-Villars, 1952. 84 pp.

Review Information:

Reviewer: Alice T. Schafer
Journal: Bull. Amer. Math. Soc. 60 (1954), 283-285
American Mathematical Society